# SDR AU970884

- Difficulty date: April 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: A61
- Condition: Making Metal
- Location: M/R Gearbox
- Component: Robsin, A0061
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR TRANSMISSION METAL CONTAMINATION. SUSPECT CAUSED BY FATIGUE SPALLING OF PINION AND RING GEARS.
